Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi. Welcome to JustAnswer. I shall try my best to assist you while you are corresponding with me.
The morning after pill is not known to cause an early period.
Women on the morning after pill can experience an early period by a day or may be two but not by two weeks.
Is this bleeding heavier or lighter than your routine menstruation?
It started off lighter, so just when I wiped. It is a little heavier now, but still not as heavy as my normal period
However, when the pill is taken in the pre-ovulatory phase stages of the period, then spotting is experienced by some women.
If this current period lasts more than 48 hours, if you soak or change two pads in a day, or if the period is accompanied with lower abdominal pain, then you should seek medical attention.
However, most of the spotting usually doesn't show the above signs and goes away in 48 to 72 hours.
Please reply back if you have more queries.
Ok thankyou. Do you think there could be a high chance that I could be pregnant?
With the current intercourse, it is unlikely, since you took the pill and are experiencing bleeding, however, there is no available method to know if someone is pregnant within 5 days of sexual intercourse. So, its all speculation at this point in time.
Ok, thankyou Dr
It was a pleasure.
Please do leave a positive rating for the service.
Feel better soon and best wishes.